# SDR AALA201607109005

- Difficulty date: July 9, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 36,473 hours, 16,262 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: 2150
- Condition: Warning Message
- Location: Zone 800 - Doors
- Part time: 37,229 hours, 24,811 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CIDS CAUTION LIGHT ON LEFT OVERWING SLIDE RESERVOIR PRESSURE.   AIRCRAFT WAS GROUNDED.  REPLACED LEFT OVERWING SLIDE INFLATION RESERVOIR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 25-62-46.
